In this article the notion of multiplicative regularizator, a smooth function that by multiplication allows the extension of operators in spaces of distributions, is introduced, and several of the properties are obtained. Applications to Hilbert transforms, Carleman operators, fractional integration operators and generalized Abel operators are given. © 2003 Rocky Mountain Mathematics Consortium.
Publication Source (Journal or Book title)
Journal of Integral Equations and Applications
Estrada, R. (2003). Regularization of integral equations in spaces of distributions. Journal of Integral Equations and Applications, 15 (3), 241-262. https://doi.org/10.1216/jiea/1181074969